Jump to content

Extreme fatigue post exercise: vaccine, WD or something new?


Onmyway
 Share

Recommended Posts

  • Moderator

About a month ago I took the Pfizer second dose vaccine. About 3 days later I made a 7.5% drop. Since I already had Covid this would be sort of like a booster for me in terms of expected reaction. 

 

Since then have had extreme fatigue, in bed most days - initially it went for about 10 days and got more or less better with fatigue coming on after active days - walking 5K+ steps (note that before that I was able to do 10K+ steps quite regularly). The fatigue is accompanied by pins and needles in the legs and feet, small muscle twitches in the legs, serious muscle aches bottom of feet and calves and thighs. Sometimes there is also brain fog accompanying the fatigue but not always. 

 

This seems like a vaccine reaction to me but it could also be withdrawal so I am not sure what to make of it. Had blood tests that came out OK except for vit D insufficiency which is not unusual for me. Mood and energy are generally OK (I do want to go for walks and do things so not really lethargic most of the time) and other withdrawal symptoms are minimal. Anyone else had this kind of reaction to the vaccine or similar symptoms from withdrawal. 

 

Edited by ChessieCat

I am not a doctor and this should not be considered medical advice. You can use the information provided in whatever way you want and all decisions on your treatment are yours. 

 

If you would like to get a response from me directly please type @Onmyway some place in your message so I get notified of your post. I am not able to follow all of the threads all the time.

 

Aug  2000 - July 2003 (ct, 4-6 wk wd) , citalopram 20 mg,  xanax prn, wellbutrin for a few months, trazodone prn 

Dec 2004 - July 2018 citalopram 20 mg, xanax prn (rarely used)

Aug 2018 - citalopram 40 mg (self titrated up)

September 2018 - January 2019 tapered citalopram - 40/30/20/10/5 no issues until a week after reaching 0

Feb 2019 0.25 xanax - 0.5/day (3 weeks) over to klonopin 0.25 once a day to manage severe wd

March 6, reinstated citalopram 2.5 mg (liquid), klonopin 0.25 mg for sleep 2-3 times a week

Apr 1st citalopram 2.0 mg (liquid), klonopin 0.25 once a week, 

citalopram (liquid) 4/14/19 -1.8 mg, 5/8/19 - 1.6 mg,  7/27/19 -1.5 mg,  8/15/19 - 1.35, 2/21/21 - 1.1 (smaller drops in between), 6/20/21 - 1.03 mg, 8/7/21- 1.025, 8/11/21 - 1.02, 8/15/21 - 1.015, 9/3/21 - 0.925 (fingers crossed!), 10/8/21 - 0.9, 10/18/21 - 0.875, 12/31/21 - 0.85, 1/7/22 - 0.825, 1/14/22 - 0.8, 1/22/22 - 0.785

 

Supplements: magnesium citrate and bi-glycinate

 

Link to comment
Share on other sites

Havent had the vaccine myself but many of my friends had it and they experience quite extreme fatigue! Could be a mix of all things?

2009 Escitalopram 10mg

April 2013 got off August 2013 reinstated 

July 2015 Ketipinor 50mg (Quetiapin)

April 2021 got off Quetiapin 4w taper

May 2021 tapered off Escitalopram 

9 August 2021 back on Escitalopram 2,5mg. Down to 2 mg. Updosed to 2,2mg August 24 Down to 2mg September 2

Updosed to 3mg Sept 28 

December Still holding ❤️

June 9 2022 2,9 mg

June 19 2022 2,85 mg

Supplements vitamin E 400 magnesium malate a fraction of 400, Rosita Cod liver oil

Link to comment
Share on other sites

I have had a terrible reaction to the 2nd Moderna vaccine.  I have run into two other people with the same experience.  Extreme fatigue.  And it started exactly the day of my shot and has not let up even 6 months later.   If anyone has any insight I am open to it.  I am still withdrawing from Gabapentin

many years ago given sinequan for depression bad reaction so tiny dose of meleril to balance... quit after a year or so c/t

years pass no drugs

reg doc had me try all of the  a/d bc of upset due to divorce.  couldn't handle any.  took klonopin to sleep .5 mg  2003

taper klonopin

hooked on tramadol accidentally. 2006-2008 husband had migraines and took them like candy. so i became dependent too.  c/t  2008

diagnosis of porphyria after years of symptoms,  then toxic event made me really ill.

 

gabapentin 300mg every 3 hours , 6x day.

propranolol   180 mg  6x / day

since 2012

clonazepam prescribed as 1 mg / day  but beginning to take more to deal with withdrawals and sleeplessness

 

Link to comment
Share on other sites

 

Since then have had extreme fatigue, in bed most days - initially it went for about 10 days and got more or less better with fatigue coming on after active days - walking 5K+ steps (note that before that I was able to do 10K+ steps quite regularly)/

 

This is one of the chief complaints of people having heart issues from one of the vaccines.

You may want to have your doctor run a D Dimer test to chest for blood clotting.

 

Edited by Colonial

 Starting ds 2 (12.5 CR'S) = 25 MG PAXIL CR 1/21/15: 1 Pill + 10mg liquid (2 weeks) 2/4: 1 Pill + 9mg Lq (3 weeks) 2/25: 1 Pill + 8 mg lq (1 week) 3/4: 1 Pill + 6 mg lq (2 weeks) 3/18/15 1 Pill + 4 mg lq (2 weeks) 4/1/15 1 Pill + 3 mg lq (2 weeks) 4/14/15 1 Pill + 2 mg lq (2 weeks) 4/29/15 1Pill + 1 mg lq (16 days) 5/15/15 1 12.5 mg Pill ONLY (9 days) 5/24/15 12 mgs liquid (8 days) 6/1/15 11mg lq (12 days) 6/13/15 10 mg.  12/3/15 Drop from 8mg to 7.6 (24 days to) 12/27/15 7.2mgs 8/4/16 6.8mgs,  11/1/16 6.4mgs, 2/5/17 6 mgs  4/3/17 5.6mgs, 4/24/17 5.2mg, 6/13/17 4.8mgs, 9/20/17 4.4mgS, 11/23/17 4 mgs, 1/1/18 3.6 mgs, 2/15/18 3.2 mgs. 4/13/18 2.8mgs, 5/11/18 2.4mgs, 6/10/18 2.0 mgs, 8/4/18 1.6mgs,  9/27/18 1.2mgs, 12/24/18 0.8mg, 3/24/19 0.64 mg,(syringe change issue date?) 4/22/19 0.60 mg, 5/24/19 0.60 mg, 7/7/19 0.52 mgs, 8/4/19 0.44mgs, 11/4/19 0.36mgs, 2/1/20 0.28mgs, 3/1/20 0.24mgs (crash April 6) Compound started 6/28/21: 0.24mgs, 8/29/21: 0.22mgs, 10/31/21: 0.20mgs, 1/03/22: 0.18mgs, 3/5/22: 0.16mgs, 5/5/22: 0.14mgs.

 

Original Wellbutrin Dose: 6 months from 9/14 to 3/2015, 300 XL 3/15/15: Half to 150 XL ( severe symptoms started on day 12) 4/16/15: 125mg   for 20 days to: 5/6/15:   100mg  for  15 days to: 5/21/15    75mg  for  10 days to: 6/1/15:  56.25mg      13 days to: 6/13/15: 37.25mg    7 days to: 6/20/15  28.12mg   14 days to: 7/4/15  18.75mg, 7 days to: 7/11/15; RAISE BACK TO: 28.12 to 8/14/15: 18.75mg  20 days to :9/3/15 : 12.5mg, 8/4/16 9mg 1/9/17: 8.5mg 2/8/17 8mg, 3/9/17: 7.6  4/9/17  7.2  5/27/17 6.4 6/24/17 5.8, 8/1/17 5.0, 8/29/17 4.2mgs, 10/2/17 3.5mgs, 12/28/17 2.5mgs, 2/27/18 1.7mgs,  4/19/18 0.8 mgs, LAST DOSE: 6/11/18:  3 YEARS, 2 MONTHS, 27 DAYS...

Link to comment
Share on other sites

  • Moderator

Thank you all for the responses. I seem to be getting better - did 11K and 13K steps two consecutive days and feeling OK, though tingling/pain in feet today but much lowrr. This is very welcome because walking is my way of dealing with restlessness.

 

@Escitalopram21I suspect the fatigue was from the vaccine but the tingling/feet from WD so I think you're right. In my notes I just saw that the tingling and foot pain preceded the vaccine but the fatigue followed it. And what fatigue it was! But seems to have gone now. I liked the sedation tbh more than the restlessness now.

 

@chrona that sounds awful. Have you had tests for the usual things - like iron, vit D, B12, thyroid? I suspect that it is possible to get it from the vaccine as well since it's such a common effect of the disease itself. I am hoping that it will resolve for you soon. It sucks to be so fatigued all the time. 

 

@Colonial my doctor is an idiot and did not order that as one of the tests and whatever it was is gone now so I won't push. But I didn't have the shortness of breath, swollen extremities etc. so I suspect whatever I had was mild. But my neighbor (43) who had 4 doses of the vaccine because they didn't register his first two in the system so he couldn't get a vaccine passport and had to get 2 new doses, had swollen extremities, extreme fatigue etc. and nobody actually checked him for heart issues. I was certain that he had myocarditis but nobody tested him. He is recovered now. I suspect that more substantial side effects will be observed with the booster doses (because of previously having Covid this is like a booster for me). I am hoping it lasts me until the summer so I don't need another one until next fall though with the UK cases so high and people not careful, the environment is rife for variants. 

I am not a doctor and this should not be considered medical advice. You can use the information provided in whatever way you want and all decisions on your treatment are yours. 

 

If you would like to get a response from me directly please type @Onmyway some place in your message so I get notified of your post. I am not able to follow all of the threads all the time.

 

Aug  2000 - July 2003 (ct, 4-6 wk wd) , citalopram 20 mg,  xanax prn, wellbutrin for a few months, trazodone prn 

Dec 2004 - July 2018 citalopram 20 mg, xanax prn (rarely used)

Aug 2018 - citalopram 40 mg (self titrated up)

September 2018 - January 2019 tapered citalopram - 40/30/20/10/5 no issues until a week after reaching 0

Feb 2019 0.25 xanax - 0.5/day (3 weeks) over to klonopin 0.25 once a day to manage severe wd

March 6, reinstated citalopram 2.5 mg (liquid), klonopin 0.25 mg for sleep 2-3 times a week

Apr 1st citalopram 2.0 mg (liquid), klonopin 0.25 once a week, 

citalopram (liquid) 4/14/19 -1.8 mg, 5/8/19 - 1.6 mg,  7/27/19 -1.5 mg,  8/15/19 - 1.35, 2/21/21 - 1.1 (smaller drops in between), 6/20/21 - 1.03 mg, 8/7/21- 1.025, 8/11/21 - 1.02, 8/15/21 - 1.015, 9/3/21 - 0.925 (fingers crossed!), 10/8/21 - 0.9, 10/18/21 - 0.875, 12/31/21 - 0.85, 1/7/22 - 0.825, 1/14/22 - 0.8, 1/22/22 - 0.785

 

Supplements: magnesium citrate and bi-glycinate

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy